American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Daniela Calvetti, Erkki Somersalo and Ruben Spies. Variable order smoothness priors for ill-posed inverse problems. Math. Comp. 84 (2015) 1753-1773.
Abstract, references, and article information   
View Article: PDF

[2] Markos A. Katsoulakis, Petr Plecháč, Luc Rey-Bellet and Dimitrios K. Tsagkarogiannis. Coarse-graining schemes for stochastic lattice systems with short and long-range interactions. Math. Comp. 83 (2014) 1757-1793.
Abstract, references, and article information   
View Article: PDF

[3] Jean M.-S. Lubuma, Eunice W. Mureithi and Yibeltal A. Terefe. Nonstandard Discretizations of the SIS Epidemiological Model with and without Diffusion. Contemporary Mathematics 618 (2014) 113-132.
Book volume table of contents   
View Article: PDF

[4] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[5] Brian D. Ewald and Roger Témam. Some remarks on the numerical approximation of stochastic differential equations. Quart. Appl. Math. 66 (2008) 595-605. MR 2445530.
Abstract, references, and article information
View Article: PDF

[6] Jinqiao Duan and Balasubramanya T. Nadiga. Stochastic parameterization for large eddy simulation of geophysical flows. Proc. Amer. Math. Soc. 135 (2007) 1187-1196. MR 2262925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ping Lin. Theoretical and numerical analysis for the quasi-continuum approximation of a material particle model. Math. Comp. 72 (2003) 657-675. MR 1954960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. Le Tallec and M. D. Tidriri. Convergence analysis of domain decomposition algorithms with full overlapping for the advection-diffusion problems. Math. Comp. 68 (1999) 585-606. MR 1613715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bo Li and Mitchell Luskin. Nonconforming finite element approximation of crystalline microstructure. Math. Comp. 67 (1998) 917-946. MR 1459391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mireille Bossy and Denis Talay. A stochastic particle method for the McKean-Vlasov and the Burgers equation. Math. Comp. 66 (1997) 157-192. MR 1370849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Luciano Galeone. The use of positive matrices for the analysis of the large time behavior of the numerical solution of reaction-diffusion systems . Math. Comp. 41 (1983) 461-472. MR 717696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1